# SDR HEEA088449

- Difficulty date: July 23, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N266P
- Make and model: Clark 1000CLARK
- Aircraft time: 707 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Part serial: CS8885
- Condition: Corroded
- Location: Tail Rotor
- Part time: 707 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE FRETTING CORROSION ON BLADE MATING SURFACE CAUSED BY LOST TORQUE ON PITCH HORN HARDWARE.
